The issue Im having is I think a combination of all the stuff im perscribed and eat have resulted in me getting a positive urine test. What I need to know is who can i call or where can i look to find out if this is a posibility.
I have a huge question. Im taking Elavil, Tramydol, celibrex, gabapetin, and I eat Poopy seeds alot?
Added 23 Nov 2012:
Sorry it showed up as oxymorphone on the test. I have no idea why and im just trying to piece it together.
Hello raindragon. I would have to guess it's the poppy seeds that are causing you the problem. Opium come from the poppy plant. Why would you eat so many would be my question? Also tramadol has a synthetic opiate in it. They must have used a very sensitive test to result in a positive result. Have you explained this to your doctor? I would start there or you may be disqualified for your prescriptions. You could also ask for a more extensive panel (which you may have to pay for yourself) but if it means getting your scripts, it would be worth it. Wishing you the best...
I can tell you for a fact that it's the poppy seeds!!! I am a recovering addict, I've been clean for 12 years with Methadone. when I first got clean, I would eat bread or Beagles with poppy seeds on them and every single time I did this, I tested positive and it was a false positive test for oxymorphone! They found out that the poppy seeds were doing this when I demanded that they send the rest of my sample in to tested for specific things, (they would slpit our urine samples in half and save half of it just in case you had a dispute and need a retest for any reason.) My advice to you is to stop eating poppy seeds! I can almost guarentee you that this is what's doing this! I hope that things work out for you!
- Elavil Information for Consumers
- Elavil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elavil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2012 • 2 answers
Posted 2 Mar 2013 • 2 answers
Posted 31 Mar 2013 • 1 answer
Posted 5 Aug 2013 • 1 answer
Posted 17 Feb 2017 • 3 answers